Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 573702, 8 pages
http://dx.doi.org/10.1155/2014/573702
Research Article

A Methodology of Three-Dimensional Medical Image Registration Based on Conformal Geometric Invariant

1School of Electrical Engineering, Nantong University, Nantong 226000, China
2College of Information Engineering, Zhejiang University of Technology, Hangzhou 310000, China

Received 15 July 2014; Accepted 16 August 2014; Published 26 August 2014

Academic Editor: Pandian Vasant

Copyright © 2014 Liang Hua et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liang Hua, Kean Yu, Lijun Ding, et al., “A Methodology of Three-Dimensional Medical Image Registration Based on Conformal Geometric Invariant,” Mathematical Problems in Engineering, vol. 2014, Article ID 573702, 8 pages, 2014. doi:10.1155/2014/573702